# SDR HEEA082803

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,520 hours
- Engine: Allsn 250C*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9550178290
- Part serial: 0224
- Condition: Leaking
- Location: Engine
- Part time: 12 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE START VALVE LEAKING FUEL. TO BE SENT TO VENDOR.
